Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 161573, 12 pages
http://dx.doi.org/10.1155/2012/161573
Research Article

A Birandom Job Search Problem with Risk Tolerance

Institute of Systems Engineering, Tianjin University, Tianjin 300072, China

Received 24 April 2012; Accepted 4 October 2012

Academic Editor: Ricardo Perera

Copyright © 2012 Guoli Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoli Wang, Wansheng Tang, and Ruiqing Zhao, “A Birandom Job Search Problem with Risk Tolerance,” Journal of Applied Mathematics, vol. 2012, Article ID 161573, 12 pages, 2012. doi:10.1155/2012/161573